Alert archive / Kansas / Flash Flood Warnings in 2011

Flash Flood Warning 14, NWS Topeka, KS

June 2, 2011Pottawatomie County, Riley County, Kansas

NWS Topeka, KS issued this flash flood warning at Jun 2, 2011, 8:59 AM CDT for Pottawatomie County, Riley County, Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2011, 8:59 AM CDT (13:59 UTC)
Expired
Jun 2, 2011, 2:45 PM CDT
In force
6 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Pottawatomie County, KS, Riley County, KS

The radar

The Topeka radar (KTWX), 21 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 9:40 AM CDTFLASH FLOODLouisville, KSROCK CREEK IS OUT OF ITS BANKS AND IS FLOODING RESIDENCES ALONG THE WEST SIDE OF HIGHWAY 99 IN LOUISVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 2.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1477 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1477 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

088 
WGUS53 KTOP 021359
FFWTOP
KSC149-161-021945-
/O.NEW.KTOP.FF.W.0014.110602T1359Z-110602T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
859 AM CDT THU JUN 2 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
  SOUTH CENTRAL RILEY COUNTY IN NORTHEAST KANSAS...

* UNTIL 245 PM CDT

* AT 850 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN 
WEST MANHATTAN ALONG THE WILDCAT CREEK...WHERE EVACUATIONS CONTINUE. 
THE ROCK CREEK WAS FLOODING IN LOUISVILLE WHERE EVACUATIONS 
CONTINUE. SEVERAL CREEKS AND STREAMS ARE RUNNING OVER THEIR BANKS 
AND MAY BE CAUSING FLASH FLOODING OF COUNTY ROADS WITHIN THE FLASH 
FLOOD WARNING AREA.

* LOCATIONS IMPACTED INCLUDE...
  MANHATTAN...
  BELVUE...
  EMMETT...
  LOUISVILLE...
  OGDEN...
  ST. GEORGE...
  ST. MARYS...
  WAMEGO...

THIS FLASH FLOOD WARNING REPLACES THE PREVIOUS FLASH FLOOD WARNING 
FOR EASTERN RILEY AND SOUTHERN POTTAWATOMIE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...HIGHWAYS 
AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

&&

LAT...LON 3915 9604 3915 9609 3916 9606 3919 9608
      3920 9611 3919 9617 3921 9618 3920 9622
      3921 9624 3918 9627 3919 9632 3915 9635
      3917 9636 3917 9639 3912 9639 3909 9675
      3933 9667 3935 9603

$$

GARGAN
1 follow-up statement
544 
WGUS73 KTOP 021503
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1003 AM CDT THU JUN 2 2011

KSC149-161-021945-
/O.CON.KTOP.FF.W.0014.000000T0000Z-110602T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RILEY-POTTAWATOMIE-
1003 AM CDT THU JUN 2 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
SOUTHERN POTTAWATOMIE AND SOUTH CENTRAL RILEY COUNTIES...

AT 952 AM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH 
FLOODING OVER THE WARNED AREA. FLASH FLOODING ALONG AREAS ADJACENT 
TO THE WILDCAT CREEK IN AND AROUND MANHATTAN WILL CONTINUE TODAY DUE 
TO THE RUNOFF FROM HEAVY RAINS UPSTREAM OVERNIGHT. IN 
ADDITION...ROCK CREEK WAS ALSO OUT OF ITS BANKS IN POTTAWATOMIE 
COUNTY FLOODING RESIDENCES ALONG THE WEST SIDE OF HIGHWAY 99 IN 
LOUISVILLE. 

AS MENTIONED...WATERS WILL CONTINUE TO RISE IN MANY LOCATIONS THIS 
MORNING DUE TO THE VERY HEAVY RAINS THAT FELL ACROSS CLAY...RILEY 
AND POTTAWATOMIE COUNTIES OVERNIGHT. THE RISE ON AREA CREEKS AND 
STREAMS IN THE WARNED AREA WILL ALSO BE EXACERBATED BY THE ALREADY 
SWOLLEN KANSAS RIVER. WE EXPECT WATERS ON AREA CREEKS AND STREAMS TO 
BEGIN TO FALL LATER THIS EVENING AND TONIGHT.

LOCATIONS IMPACTED INCLUDE...
MANHATTAN...BELVUE...EMMETT...LOUISVILLE...OGDEN...ST. GEORGE...ST.
MARYS AND WAMEGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3915 9604 3915 9609 3916 9606 3919 9608
      3920 9611 3919 9617 3921 9618 3920 9622
      3921 9624 3918 9627 3919 9632 3915 9635
      3917 9636 3917 9639 3912 9639 3909 9675
      3933 9667 3935 9603

$$

OMITT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 7:13 AM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 2, 7:13 AM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
713 AM CDT THU JUN 2 2011

...UPDATE TO AVIATION...

.DISCUSSION...

CONVECTION ASSOCIATED WITH A MCV MOVING THROUGH KANSAS WILL
CONTINUE TO TRACK NORTHEAST AS THE LOW LEVEL JET VEERS. STRONGER
THUNDERSTORMS HAVE BEEN PRODUCING HOURLY RAINFALL RATES NEAR AN
INCH AND A HALF TO 2 INCHES PER HOUR. FLASH FLOODING...AERIAL
FLOODING AND RIVER FLOODING WILL CONTINUE TO BE A CONCERN WHERE
THUNDERSTORMS TRAIN...ADDITIONAL RAIN FALLS OVER PREVIOUSLY
SATURATED BASINS AND RUNOFF ELEVATES WATER LEVELS IN CREEKS AND
RIVERS. PLEASE SEE CURRENT TOPFLWTOP...TOPFFWTOP AND TOPFLSTOP
PRODUCTS FOR FURTHER DETAILS. CLOUD TOPS HAVE BEEN WARMING OVER
THE LAST COUPLE OF HOURS WITH THUNDERSTORMS WEAKENING AS A MORE
STABLE BOUNDARY LAYER IS ENCOUNTERED. THUS WILL CANCEL SEVERE
THUNDERSTORM WATCH 418 WITH FORECAST ISSUANCE.

THE HIGHLIGHT OF THE REST OF THE FORECAST INCLUDES ABOVE NORMAL
TEMPERATURES ALONG WITH MUGGY...WINDY AND GENERALLY DRY WEATHER.
AN UPPER LEVEL RIDGE WILL BUILD ACROSS THE PLAINS AND THE OZARKS
INTO EARLY NEXT WEEK. SOUTHWEST FLOW ALOFT WILL ADVECT A MUCH
WARMER AIRMASS INTO THE PLAINS WITH 850MB TEMPS PROGGED NEAR 25
DEGREES CELSIUS. MIXING WILL AID IN HIGHS REACHING THE 90S ALONG
WITH OVERNIGHT LOWS IN THE 70S. NEAR WIND ADVISORY CONDITIONS ARE
EXPECTED IN NORTH CENTRAL KANSAS TODAY AND WIND ADVISORY
CONDITIONS ARE MORE PROBABLE ACROSS NORTHEAST KANSAS FRIDAY WITH
A 50 KNOT LOW LEVEL JET AXIS POSITIONED THROUGH NORTHEAST KANSAS.
SLIGHT CHANCES FOR THUNDERSTORMS HAVE BEEN MAINTAINED IN THE
FORECAST FRIDAY NIGHT AND SATURDAY NIGHT IN FAR NORTHERN KANSAS
AND ACROSS THE ENTIRE FORECAST AREA WEDNESDAY. A WEAK FRONT COULD
APPROACH NORTHERN KANSAS FRIDAY NIGHT TRIGGERING A FEW
THUNDERSTORMS. FORECAST MODELS PROG A SHORTWAVE ROUNDING THE
UPPER RIDGE SATURDAY NIGHT IN NORTHERN KANSAS WHICH COULD ALSO
PRODUCE A FEW THUNDERSTORMS IN FAR NORTHERN KANSAS. BETTER
CHANCES FOR PRECIPITATION ARE ANTICIPATED FOR THE MIDDLE OF NEXT
WEEK WITH THE UPPER LEVEL RIDGE SHIFTING EAST AND AN UPPER LEVEL
TROUGH APPROACHING THE PLAINS.

ANGLE

&&

.AVIATION...

VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. CEILINGS WILL
CONTINUE TO RISE WITH SOUTH WINDS INCREASING ABOVE 10 KNOTS AND
GUSTS NEAR 20 KNOTS BY 15Z. SOUTH WINDS WILL REMAIN ABOVE 10
KNOTS AFTER 00Z.

ANGLE

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 2, 4:48 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
448 AM CDT THU JUN 2 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-031000-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
448 AM CDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS PRODUCING HEAVY RAIN WILL END BY 8 AM. RUNOFF FROM
THESE THUNDERSTORMS WILL PRODUCE FLASH FLOODING... AERIAL
FLOODING AND RIVER FLOODING. SEE TOPFFWTOP..TOPFLWTOP...
TOPFLSTOP AND TOPFFSTOP PRODUCTS FOR CURRENT FLOOD INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY NIGHT AND
LATE SATURDAY NIGHT NORTH OF INTERSTATE 70.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 2, 8:12 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
812 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     HEAVY RAIN       CUBA                    39.80N 97.46W
06/02/2011  M5.19 INCH       REPUBLIC           KS   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

&&

ANDERSON
Local storm report, Jun 2, 8:16 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
816 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HEAVY RAIN       4 W WAKEFIELD           39.22N 97.09W
06/02/2011  M8.62 INCH       CLAY               KS   CO-OP OBSERVER

&&

ANDERSON
Local storm report, Jun 2, 8:34 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
834 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HEAVY RAIN       CLAY CENTER             39.38N 97.12W
06/02/2011  E6.60 INCH       CLAY               KS   CO-OP OBSERVER

            24 HOUR TOTAL

&&

ANDERSON
Local storm report, Jun 2, 8:40 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
840 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 AM     HEAVY RAIN       2 N MANHATTAN           39.21N 96.57W
06/02/2011  M5.76 INCH       RILEY              KS   CO-OP OBSERVER

            24 HR TOTAL

&&

ANDERSON
Local storm report, Jun 2, 8:44 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
844 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     HEAVY RAIN       CUBA                    39.80N 97.46W
06/02/2011  M5.19 INCH       REPUBLIC           KS   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

&&

ANDERSON
Local storm report, Jun 2, 8:58 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
858 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     FLASH FLOOD      OGDEN                   39.11N 96.71W
06/02/2011                   RILEY              KS   EMERGENCY MNGR

            WATER OVER K-114 AND K-18 IN OGDEN HAS SHUT DOWN ACCESS
            TO THE CITY. PORTIONS OF SOUTHEAST OGDEN ARE BEING
            EVACUATED NEAR K-18 AND WALNUT ROAD.

&&

JL

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:04 PM CDTTornado WarningTOPCloud, Republic, Washington41 min
Jun 1, 7:13 PM CDTSevere Thunderstorm WarningTOPDickinson47 min
Jun 1, 7:28 PM CDTSevere Thunderstorm WarningTOPClay, Pottawatomie, Riley47 min
Jun 1, 7:44 PM CDTSevere Thunderstorm WarningTOPRepublic, Washington46 min
Jun 1, 7:59 PM CDTSevere Thunderstorm WarningTOPDickinson46 min
Jun 1, 8:02 PM CDTSpecial Weather StatementTOPWabaunsee28 min
Jun 1, 8:05 PM CDTTornado WarningTOPRepublic, Washington25 min
Jun 1, 8:16 PM CDTFlash Flood WarningTOPCloud, Republic3 hr
Jun 1, 8:21 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Shawnee, Wabaunsee21 min
Jun 1, 8:26 PM CDTTornado WarningTOPDickinson34 min
Jun 1, 9:04 PM CDTFlash Flood WarningTOPRepublic, Washington3 hr
Jun 1, 9:19 PM CDTSevere Thunderstorm WarningTOPDickinson56 min
Jun 1, 9:26 PM CDTRiver Flood WarningTOPRiley24 hr
Jun 1, 9:36 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Republic, Washington39 min
Jun 1, 9:46 PM CDTSevere Thunderstorm WarningTOPDickinson29 min
Jun 1, 9:52 PM CDTSevere Thunderstorm WarningTOPOttawa38 min
Jun 1, 10:12 PM CDTSevere Thunderstorm WarningTOPDickinson63 min
Jun 1, 10:13 PM CDTSevere Thunderstorm WarningTOPClay, Riley, Washington47 min
Jun 1, 10:24 PM CDTTornado WarningTOPClay36 min
Jun 1, 10:35 PM CDTFlash Flood WarningTOPClay, Cloud, Riley, Washington4 hr
Jun 1, 11:04 PM CDTFlash Flood WarningTOPOttawa4 hr
Jun 1, 11:10 PM CDTSpecial Weather StatementTOPOttawa50 min
Jun 1, 11:12 PM CDTFlash Flood WarningTOPCloud, Republic2 hr
Jun 1, 11:17 PM CDTRiver Flood WarningTOPClay, Cloud22 hr
Jun 1, 11:28 PM CDTFlash Flood WarningTOPClay, Dickinson, Geary, Morris, Pottawatomie, Riley6 hr
Jun 1, 11:40 PM CDTSevere Thunderstorm WarningTOPDickinson65 min
Jun 1, 11:51 PM CDTSevere Thunderstorm WarningTOPDickinson54 min
Jun 1, 11:56 PM CDTSevere Thunderstorm WarningTOPGeary, Riley49 min
Jun 2, 12:22 AM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley23 min
Jun 2, 12:40 AM CDTAreal Flood WarningTOPCloud, Republic6 hr
Jun 2, 12:42 AM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee48 min
Jun 2, 12:48 AM CDTAreal Flood AdvisoryTOPGeary, Morris, Pottawatomie, Riley, Wabaunsee117 min
Jun 2, 1:18 AM CDTSpecial Weather StatementTOPJackson42 min
Jun 2, 1:19 AM CDTFlash Flood WarningTOPCloud, Ottawa6 hr
Jun 2, 1:24 AM CDTRiver Flood WarningTOPOttawa6 days
Jun 2, 1:24 AM CDTRiver Flood WarningTOPClay5 days
Jun 2, 1:38 AM CDTSevere Thunderstorm WarningTOPCloud22 min
Jun 2, 2:19 AM CDTRiver Flood WarningTOPCloud4 days
Jun 2, 3:07 AM CDTRiver Flood WarningTOPDickinson56 hr
Jun 2, 3:20 AM CDTFlash Flood WarningTOPPottawatomie, Riley4 hr
Jun 2, 5:47 AM CDTAreal Flood WarningTOPClay, Dickinson, Geary, Pottawatomie, Riley4 hr
Jun 2, 5:53 AM CDTRiver Flood WarningTOPShawnee24 hr
Jun 2, 5:53 AM CDTRiver Flood WarningTOPPottawatomie, Riley, Wabaunsee24 hr
Jun 2, 6:06 AM CDTRiver Flood WarningTOPOttawa39 hr
Jun 2, 6:06 AM CDTRiver Flood WarningTOPDickinson, Ottawa, Saline6 days
Jun 2, 6:46 AM CDTAreal Flood WarningTOPCloud, Ottawa, Republic4 hr
Jun 2, 7:05 AM CDTFlash Flood WarningTOPPottawatomie, Riley115 min
Jun 2, 7:26 AM CDTRiver Flood WarningTOPJackson, Shawnee14 hr
Jun 2, 7:31 AM CDTRiver Flood WarningTOPWashington6 hr
Jun 2, 7:40 AM CDTRiver Flood WarningTOPCloud24 hr
Jun 2, 7:42 AM CDTRiver Flood WarningTOPPottawatomie27 hr
Jun 2, 8:44 AM CDTRiver Flood WarningTOPPottawatomie13 hr
Jun 2, 9:29 AM CDTAreal Flood WarningTOPClay, Cloud, Dickinson, Geary, Marshall, Ottawa and 4 more12 hr
Jun 2, 10:19 AM CDTRiver Flood WarningTOPOttawa, Saline4 days
Jun 2, 10:19 AM CDTRiver Flood WarningTOPDouglas, Jefferson33 hr
Jun 2, 11:06 AM CDTAreal Flood WarningTOPJackson, Jefferson, Pottawatomie, Shawnee6 hr
Jun 2, 11:11 AM CDTRiver Flood WarningTOPDouglas, Jefferson36 hr
Jun 2, 11:11 AM CDTRiver Flood WarningTOPDouglas, Jefferson, Shawnee18 hr
Jun 2, 12:47 PM CDTRiver Flood WarningTOPPottawatomie, Wabaunsee9 hr
Jun 2, 2:48 PM CDTAreal Flood WarningTOPPottawatomie, Riley6 hr
Jun 2, 4:36 PM CDTAreal Flood WarningTOPJackson, Jefferson, Pottawatomie, Shawnee5 hr

Nearby

Flash Flood Warnings in Kansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.